Vol. 85, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Unbounded multipliers on commutative Banach algebras

James Alan Wood

Vol. 85 (1979), No. 2, 479–484
Abstract

In this paper the notion of an unbounded multiplier on a commutative Banach algebra is introduced. It is proven that, as in the case of bounded multipliers, unbounded multipliers also have Gelfand transforms. Some of the properties of these transforms are then developed. The final result of the paper is a new characterization of the bounded multipliers on A where A is a Banach algebra of the type described below.

Mathematical Subject Classification 2000
Primary: 46J10
Secondary: 47C05
Milestones
Received: 3 October 1978
Revised: 5 June 1979
Published: 1 December 1979
Authors
James Alan Wood